# SDR GAIA00716

- Difficulty date: November 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DEN, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT APPEARED TO BE LOW WHEN TURNED ON.  REMOVED AND REPLACED THE COCKPIT EMERGENCY LIGHT ASSEMBLY.  OPERATIONALLY CHECKS GOOD PER 727 MM 33-50-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
